# SDR USAASB99296

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063207
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 22,962 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 299 - ON CLIMB-OUT FROM CLT, AT FL210, THE NR 1 ENGINE N1 INDICATOR BEGAN FLUCTUATING IN ALL PARAMETERS OF FLIGHT.  THE N1 WOULD SURGE PLUS OR MINUS 7 PERCENT EVERY 7 TO 10 SECONDS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MAIN ENGINE CONTROL.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
